Graphs of diameter 2 with cyclic defect
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 103-106
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_103_106,
author = {S. Fajtlowicz},
title = {Graphs of diameter 2 with cyclic defect},
journal = {Colloquium Mathematicum},
pages = {103--106},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-103-106},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-103-106/}
}
S. Fajtlowicz. Graphs of diameter 2 with cyclic defect. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 103-106. doi: 10.4064/cm-51-1-103-106
Cité par Sources :